# SDR IPXA11567149

- Difficulty date: June 6, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 297-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, COCKPIT UPPER FLOOR PANEL, BS 297-333, RBL 5-LBL 65, HAS SEVERAL INSERTS CORRODED AND SEVERAL INSERTS MISSING, AND HAS A HOLE IN IT.  REPLACED FLOOR PANEL IAW SRM 53-00-50-0I 1, SRM 53-00-50-1A 1, EO B757-5320-9692-G.
